# SDR USAA2010121092969

- Difficulty date: November 11, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: D5311127820200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CRACKED AREA ON UPPER ATTACHMENT FITTING AT LEFT SLIDING WINDOW POST CUTOUT AT FR4.  REPLACED UPPER ATTACHMENT FITTING AT LEFT SLIDING WINDOW POST CUTOUT AT FR4 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53111278.
